# SDR SWAA2022021460701

- Difficulty date: January 11, 2022
- Submitted: February 14, 2022
- Operation: Air carrier
- Aircraft: N453WN
- Make and model: Boeing 737*
- Aircraft serial: 29847
- Aircraft time: 58,760 hours, 34,591 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Web
- Condition: Corroded
- Location: Aft Cargo
- Stage of operation: UK
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FLOOR STRUCTURE WEB LOCATED BTW BS 767 TO BS 787 AT LEVEL STR 27R AND WL 149.50 AT AFT CARGO COMPARTMENT ; 2022-11378 / [01] TOOL USED: TEMPERATURE CHART: P/N: KT8P2; S/N: 19021963; DUE DATE: 14-MAY-22.; [02] REPLACED WEB AND FASTENERS LOCATED BTW BS 767 TO BS 787 AT LEVEL STR 27R WL 149.50AT AFT CARGO COMPARTMENT I.A.W 51-40-02; SRM B737-700 51-10-02 AND DRAWING# 146A8130 REV:C.SEE INDIVIDUAL STEP SING OFFS BELOW; [03] REPLACED WEB AND FASTENERS LOCATED BTW BS 767 TO BS 787 AT LEVEL STR 27R WL 149.50AT AFT CARGO COMPARTMENT I.A.W SRM B737-700 51-40-02; SRM B737-700 51-10-02 AND DRAWING# 146A8130 REV:C.SEE INDIVIDUAL STEP SING OFFS BELOW; [04] CORRECTED STEP 2 AND 3.REPLACED WEB AND FASTENERS LOCATED BTW BS 767 TO BS 787 AT LEVEL STR 27R WL 149.50AT AFT CARGO COMPARTMENT I.A.W SRM B737-700 51-40-02; SRM B737-700 51-10-02 AND DRAWING# 146A8130 REV:C.SEE INDIVIDUAL STEP SING OFFS BELOW; [05] REPLACED WEB AND FASTENERS LOCATED BTW BS 767 TO BS 787 AT LEVEL STR 27R WL 149.50AT AFT CARGO COMPARTMENT I.A.W SRM B737-700 51-40-02; SRM B737-700 51-10-02 AND DRAWING# 146A8130 REV:C.SEE INDIVIDUAL STEP SINGOFFS BELOW RII
